# SDR JJBA20121209004

- Difficulty date: December 9, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 29,397 hours, 40,392 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING NORMAL CRUISE FLIGHT, THE CREW RECEIVED A WARNING INDICATION THAT ALERTED THEM A RT AC BUSS CAUTION LIGHT THAT WAS ILLUMINATED.  RECEIVED A CABIN PRESSURE WARNING LIGHT.  CREW DECLARED AN EMERGENCY AND DIVERTED.  LANDED WITHOUT INCIDENT.  UNABLE TO REPLICATE THE CABIN PRESSURE WARNING ISSUE.  REPLACED THE NR 2 AC GENERATOR, AC GCU AND THE K2 RELAY AS A PRECAUTION TO PREVENT THE BUSS CAUTION LIGHT.  ALL OPS CHECKED PRODUCED SATISFACTORY RESULTS AND THE ACFT WAS RETURNED TO SERVICE.
